Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having pain in abdomen, fever, vomiting sensation. Blood test clear. Diagnosed as intestinal infection. Worrisome

hello my wife was having pain and burning sensation in abdomen with fever about 102 and vommiting sensation she got blood test VIDAL but it shows nothing, doctor says it is intestinal infection but taking medcines for three days now she is not having pain and burning sensation in abdomen but fever and vomiting sensation is still there so what is the problem now. Before giving blood sample she has taken CALPOL (about two hrs. before)
Asked On : Thu, 24 May 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
Feb 2016
HI. Widal test becomes positive that is detectable after 7 days of Typhoid infection, which itself is an intestinal infection. No problem with taking calpol, it does not alter the test reports. Continue a full course of antibiotics and all the medicines your Doctor is advising. Fever and nausea do take a few days more even after the fever settles.
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor